MAUDE Adverse Event Report: A&E MEDICAL CORPORATION ROTATING SURGICAL PUNCH

A&E MEDICAL CORPORATION ROTATING SURGICAL PUNCH
Model Number 080-403
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the information available, the reported failure could not be confirmed; the customer did not have additional information on the event and was not able to return the device for evaluation.A review of the complaint history shows that there have been no prior complaints in the past 2 years reported regarding the punch failing to retract and requiring manual removal with a surgical blade.This results in a complaint rate of 0.0009% (1 complaint per 106,112 surgical punches sold in the past 24 month period from the date this complaint was reported).There have been no other issues reported for this product lot from other customers.Additionally, production has not reported any in-process issues or seen any changes with manufacturing.At this point in time, this event appears to be isolated and the root cause cannot be determined.Should additional information be provided, further investigation will be conducted.
 
Event or Problem Description
Aortic punch tip failed to retract requiring manual removal with surgical blade.

Brand Name
ROTATING SURGICAL PUNCH
Common Device Name
SURGICAL PUNCH
Manufacturer (Section D)
A&E MEDICAL CORPORATION
5206 asbury road
po box 758
farmingdale NJ 07727
MDR Report Key11201752
Report Number2242056-2021-00002
Device Sequence Number16731831
Product Code LRY
UDI-Device Identifier10841291105183
UDI-Public(01)10841291105183(10)00552(17)250101
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 01/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/01/2025
Device Model Number080-403
Device Catalogue Number080-403
Device Lot Number00552
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/21/2020
Initial Report FDA Received Date01/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age51 YR
Patient Weight117